# SDR DALA2017041503176

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 40,822 hours, 25,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL LEFT FRAME AT DOOR STOP HAS FORWARD UPPER FASTENER HOLE CRACKED.  REPAIRED IAW SRM 51-10-03, 51-10-04 AND 53-90-01.
